# SDR DALA2025032602231

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,156 hours, 6,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SILL, SCUFF PLATE ATTACH HOLE #1 CORRODED BEYOND LIMITS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0499:5321-2015/002 00380 COMPLIED WITH ER/A 624684-14 REV ORIGINAL AND PRI REV 0. LINE 03 SHOULD STATE: REPAIRED PER ER/A 624684-14 PRI REV. 0 & FINAL ER/A 624684-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0499:5321-2015/002 00380 REPAIRED PER ER/A 624684-14 PRI REV. 0 AND FINAL ER/A 624684-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR. CLOSING REQUIREMENTS RII: INSPECTOR 00431332. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0871220)
